Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Swollen testicles and foreskin, itching, weeping skin. Reason?

Hi, I am a 66 year old male and for the past week I have had severely swollen testicles and foreskin . the itch that accompanies this is driving me mad the skin on my testicles has become thick, which I assume comes from scratching all the time I have also nboticed I am beginning to scratch other areas of my body , mainly my upper arms two days ago I noticed that my testicles started to weep..
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the description it seems you are having lichen simplex chronicus. The underlying cause in your case could be fungal infection, eczema ,intertrigo or stress and anxiety.To treat the same, you may use a combination of steroid, antibacterial and antifungal cream for a week. To treat the itch also use an antiallergic like cetirizine. Keep the area clean and dry as much as possible.
Hope that answers your query. Take care.
Answered: Sat, 2 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor